| Model Number |
0998-00-0800-83 |
| Medical Device Problem Codes |
No Device Output (1435); Battery Problem (2885)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Bone Cement Implantation Syndrome (4583)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by the customer that the cardiosave rescue intra-aortic balloon pump (iabp) malfunctioned.Battery and fiber-optic cable has been reported as malfunctioned.There was no patient involved reported.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, component code, conclusion), h11 a getinge field service engineer fse inspected the unit and determined that the fiber optic jumper cable was bent kinked and that the battery pack was defective.The fse replaced the fiber optic jumper cable and battery pack lion.The unit passed all performance and safety tests in accordance with factory specifications.The unit was returned to the customer and released for clinical use.
Event or Problem Description
N/a.